Format

Send to

Choose Destination
See comment in PubMed Commons below
Chest. 1997 Jun;111(6):1778-81.

Movement disorders associated with withdrawal from high-dose intravenous haloperidol therapy in delirious ICU patients.

Author information

1
Department of Critical Care Medicine, Maine Medical Center, Portland 04102, USA.

Abstract

Intravenous haloperidol is recommended as the drug of choice to treat delirium in ICU patients. Movement disorders and other adverse events commonly occur with oral haloperidol use but are rarely seen with IV haloperidol use, and withdrawal symptoms have not been reported with short-term ICU use. We describe self-limited dyskinesia during withdrawal of high-dose continuous IV haloperidol therapy in five ICU patients.

PMID:
9187213
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center